Advertisement

Müntz-szasz theorem with integral coefficients I

  • Baron O. Le Ferguson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 399)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Feller, William., On Müntz' theorem and completely monotone functions, Amer. Math. Monthly 75 (1968), 342–350.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1974

Authors and Affiliations

  • Baron O. Le Ferguson

There are no affiliations available

Personalised recommendations